# SDR UALA2012092905531

- Difficulty date: September 27, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 36,702 hours, 15,881 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 135
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD HEAT IS INOP.  REPLACED F/O WINDOW HEAT CONTROLLER AS PER AMM.
